# SDR SWAA2020111021544

- Difficulty date: October 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (10 EA).  REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTNING PASSENGER CABIN (10 EA), IAW B737-700 AMM 32-09-00-860-802 AND DRAWING 33500007 REV 2.
